couple guestions about tysabri

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

couple guestions about tysabri

Postby dino84 » Wed Jul 22, 2009 5:51 am

so just had my second infusion about 10days ago.
everything went well but two days ago i was little sick, i puked two times in the evening and had a little of stomach pain. no fever or anything else.
i dont think that i had eaten anything wrong.
it all was over in the next morning and i felt good again.
and still i feel very good.

i would like to know that is it possible that tysabri did cause that, still about 10 days after the infusion?

and a second guestion:
im using zolpidem (dunno if it is written correctly in english) because i cant sleep and sometimes i`ve taken it a few more then doctor has told me to..thats because of the tolerance i have now...

is that drug "good" to ms-disease and is it "ok" with tysabri?
and what about using other benzodiazepines and having ms?
User avatar
dino84
Getting to Know You...
 
Posts: 18
Joined: Wed Jul 08, 2009 3:00 pm

Advertisement

Re: couple guestions about tysabri

Postby HarryZ » Wed Jul 22, 2009 4:40 pm

dino84 wrote:so just had my second infusion about 10days ago.
everything went well but two days ago i was little sick, i puked two times in the evening and had a little of stomach pain. no fever or anything else.
i dont think that i had eaten anything wrong.
it all was over in the next morning and i felt good again.
and still i feel very good.

i would like to know that is it possible that tysabri did cause that, still about 10 days after the infusion?

and a second guestion:
im using zolpidem (dunno if it is written correctly in english) because i cant sleep and sometimes i`ve taken it a few more then doctor has told me to..thats because of the tolerance i have now...

is that drug "good" to ms-disease and is it "ok" with tysabri?
and what about using other benzodiazepines and having ms?


I strongly suggest that you talk to your pharmacist about this drug combination. He/she will likely know more than your doc about it.

Harry
User avatar
HarryZ
Family Elder
 
Posts: 2440
Joined: Tue May 25, 2004 3:00 pm
Location: London, ON, Canada

Postby catfreak » Wed Jul 22, 2009 8:11 pm

dino,

I had the same experience with my first 2 infusions. Very sick about 10 days out. It went away after the 3rd infusion. I was told at my 1st infusion, by a lady who had been doing this for a while, to stay very hydrated while on Tysabri and it would help with the nausea.

I take Ambien or Zolpidem for sleep every night but no more than 10mg a night max.

I also take Clonazepam which is a benzodiazepine (for twitches) with my Tysabri.

Cat
Holly - Shine On You Crazy Diamond - Pink Floyd

9/3/09 Stanford - Dr Dake - Stent in R-J to unblock Arachnoid Cyst in Sigmoid Sinus. Stent in narrowed L-J. Balloon in narrowing where R & L Jugulars meet.
User avatar
catfreak
Family Elder
 
Posts: 791
Joined: Sun Jun 01, 2008 3:00 pm
Location: Mississippi

Postby dino84 » Wed Jul 22, 2009 9:28 pm

its good to know that it was probably tysabri to cause that....really i must thank you a lot! :D

i take also one other benzodiazepine with that zolpidem and i take a pill for the pain too.
User avatar
dino84
Getting to Know You...
 
Posts: 18
Joined: Wed Jul 08, 2009 3:00 pm


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users